So back in 2009, during my big school exams ( i was 17 at the time) i was diagnosed with depression. The doctor said that i had been "clogging up" my feelings and emotions until my body could take it no longer and became overly anxious and depressed. (he based this on a taumatizing event that happened three years prior to my depression....an event that i got over but apparantly came back to haunt me!)
I have always been a poor eater and since my teenage years i get episodes where i would loose my apetite (food would actually make me sick) and all interests in life, i'd also feel tired during this short episodes. So before i was diagnosed with depression i was feeling dizzy, nauseaus, sad and restless, i was also extremly anxious and scared for no apparant reason, my need to vomit gave me headaches as i was never able to vomit anything out. The worrying thing is that i was doing very well in school, i was social and very happy, quite confident about myself too. I did some blood tests for hepatits and other things that came back relatively normal. So then i became "depressed"....i started to question my existance, have crazy thoughts, be scared of socializing and all other typical symptoms of depression. So after i took a small dose of "deroxat" and "remeron" i felt miraculasly better, but it all felt artifical to me. During the last three years i dug up all my feelings and was unable to show emotion, sexual desires came spontaniously and the need to cry was everlasting. The doctor finally decided to take down my dose and he would only see me every couple of months, for very brief sessions.
Now its Mai of 2012 and ALL off my symptoms are back but worse: horrible thoughts, anxiety, crying, diarreah, loss of apetite, restlessness, lack of concetration, fatigue, sleepeness. What could this be
PS. back in 2009 i passed my exams before getting diagnosed and surpisingly enough i was top third out of most schools, that is: 14.5/20....so i couldnt have been depressed right?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?